LOCATIONS OF MEDIANS ON STOCHASTIC NETWORKS.

Pitu B. Mirchandani, Amedeo R. Odoni

Research output: Contribution to journalArticle

99 Scopus citations

Abstract

The definition of network medians is extended to the case where travel times on network links are random variables with known discrete probability distributions. Under a particular set of assumptions, it is shown that the ″facilities at nodes″ theorems of S. L. Hakimi and of J. Levy can be extended to such stochastic networks. The concepts are further extended to the case of stochastic oriented networks. A particular set of applications, as well as mathematical programming formulations of the problem, are also discussed.

Original languageEnglish (US)
Pages (from-to)85-98
Number of pages14
JournalTransp Sci
Volume13
Issue number2
DOIs
StatePublished - 1979

ASJC Scopus subject areas

  • Civil and Structural Engineering
  • Transportation

Fingerprint Dive into the research topics of 'LOCATIONS OF MEDIANS ON STOCHASTIC NETWORKS.'. Together they form a unique fingerprint.

  • Cite this